Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-7 of 7 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Covolume method for new nonconforming rectangle element for the Stokes problem

Kang, KS; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.43, no.8-9, pp.1063 - 1078, 2002

2
Mixed covolume methods on rectangular grids for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.37, no.3, pp.758 - 771, 2000-03

3
A general framework for constructing and analyzing mixed finite volume methods on quadrilateral grids: The overlapping covolume case

Chou, SH; Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.39, no.4, pp.1170 - 1196, 2001-12

4
Mixed covolume methods for quasi-linear second-order elliptic problems

Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.38, no.4, pp.1057 - 1072, 2000-11

5
Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

6
A nonconforming covolume method for elliptic problems

Hyon, Yun K.; Jang, Ho J.; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.196, no.1, pp.60 - 66, 2008-02

7
Error estimate in L-2 of a covolume method for the generalized Stokes problem

Kang, KS; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.1, pp.165 - 179, 2006-01

rss_1.0 rss_2.0 atom_1.0